- Back pain
- Period pain
- Dental pain
- Muscular and arthritic pain
- Reduces fever
- Some Cold and flu symptoms
- Migraine Headache
- Tension headache
- Sinus pain
Contains 200mg of ibuprofen
Adults and children from 12 years: 2 tablets, then 1 or 2 every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours)with plenty of fluid. Take with food if taking more than one dose, as these tablets can thin the lining of the stomach.
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours)
Do not give Ibuprofen Tablets to children under 7 years.
Before use - seek medical advice if:
You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory or anticoagulant medicines.
You are taking the medication regularly or are 65 years or over